# SDR AALA202411186871

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 67,692 hours, 39,996 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 500 FEET ON APPROACH THERE WAS A VERY STRONG ELECTRICAL SMELLIN AFT GALLEY AND IN COCKPIT.  MORE PRONOUNCED IN AFT GALLEY. MAINTENANCE C/W J/C 26L00021001, RAN BOTH ENGINES AND FOUND LIGHT AT ROW 27DEF FLICKERING WITH AN ACRID ODOR IN SURROUNDING AREA. REMOVED AND REPLACED BALLAST AT ROW 27DEF IAW AMM 33-21-11. RE-RAN ENGINES, NO SMELLS NOTED,
